# SDR SWAA2020042043158

- Difficulty date: April 20, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,391 hours, 28,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY LIGHT INOP EXTERIOR / REMOVED AND REPLACED L/H OVERWING EXTERIOR EMERGENCY LIGHT AS PER A.M.M 33-51-04. OPS CHECK NORMAL AND NO DEFECTS NOTED.
